Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2018 (2018), Article ID 3818915, 5 pages
https://doi.org/10.1155/2018/3818915
Research Article

A Subfamily of Univalent Functions Associated with -Analogue of Noor Integral Operator

1Department of Mathematics, Abdul Wali Khan University Mardan, Mardan, Pakistan
2Department of Mathematics, Yangzhou University, Yangzhou 225002, China

Correspondence should be addressed to Jin-Lin Liu

Received 14 September 2017; Accepted 8 January 2018; Published 1 February 2018

Academic Editor: John R. Akeroyd

Copyright © 2018 Muhammad Arif et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. F. H. Jackson, “On q-functions and a certain difference operator,” Earth and Environmental Science Transactions of the Royal Society of Edinburgh, vol. 46, no. 2, pp. 253–281, 1909. View at Publisher · View at Google Scholar
  2. F. H. Jackson, “On q-definite integrals,” The Quarterly J. Pure Appl. Math, vol. 41, pp. 193–203, 1910. View at Google Scholar
  3. A. Aral and V. Gupta, “Generalized q-Baskakov operators,” Mathematica Slovaca, vol. 61, no. 4, pp. 619–634, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  4. A. Aral and V. Gupta, “On q-Baskakov type operators,” Demonstratio Mathematica, vol. 42, no. 1, pp. 109–122, 2009. View at Google Scholar · View at MathSciNet
  5. G. A. Anastassiou and S. G. Gal, “Geometric and approximation properties of generalized singular integrals in the unit disk,” Journal of the Korean Mathematical Society, vol. 23, no. 2, pp. 425–443, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  6. A. Aral, “On the generalized Picard and Gauss Weierstrass singular integrals,” Journal of Computational Analysis and Applications, vol. 8, no. 3, pp. 249–261, 2006. View at Google Scholar · View at MathSciNet · View at Scopus
  7. S. a. Kanas and D. Raducanu, “Some class of analytic functions related to conic domains,” Mathematica Slovaca, vol. 64, no. 5, pp. 1183–1196, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  8. H. Aldweby and M. Darus, “Some subordination results on q-analogue of Ruscheweyh differential operator,” Abstract and Applied Analysis, vol. 2014, Article ID 958563, 2014. View at Publisher · View at Google Scholar · View at Scopus
  9. S. Mahmood and J. Sokół, “New subclass of analytic functions in conical domain associated with Ruscheweyh q-differential operator,” Results in Mathematics, vol. 71, pp. 1–13, 2017. View at Publisher · View at Google Scholar · View at MathSciNet
  10. K. I. Noor, “On new classes of integral operators,” Journal of Natural Geometry, vol. 16, no. 1-2, pp. 71–80, 1999. View at Google Scholar · View at MathSciNet
  11. K. I. Noor and M. A. Noor, “On integral operators,” Journal of Mathematical Analysis and Applications, vol. 238, no. 2, pp. 341–352, 1999. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. I. Aldawish and M. Darus, “Starlikeness of q-differential operator involving quantum calculus,” Korean Journal of Mathematics, vol. 22, no. 4, pp. 699–709, 2014. View at Publisher · View at Google Scholar
  13. H. Aldweby and M. Darus, “A subclass of harmonic univalent functions associated with q-analogue of Dziok-Srivastava operator,” ISRN Mathematical Analysis, vol. 2013, Article ID 382312, 6 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  14. A. Mohammed and M. Darus, “A generalized operator involving the q-hypergeometric function,” Matematicki Vesnik, vol. 65, no. 4, pp. 454–465, 2013. View at Google Scholar · View at MathSciNet
  15. S. Agrawal and S. K. Sahoo, “A generalization of starlike functions of order alpha,” Hokkaido Mathematical Journal, vol. 46, no. 1, pp. 15–27, 2017. View at Publisher · View at Google Scholar · View at MathSciNet
  16. H. Aldweby and M. Darus, “Integral operator defined by q-analogue of Liu-Srivastava operator,” Studia. Universitatis Babe-Bolyai Mathematica, vol. 58, no. 4, pp. 529–537, 2013. View at Google Scholar · View at MathSciNet
  17. T. M. Seoudy and M. K. Aouf, “Coefficient estimates of new classes of q-starlike and q-convex functions of complex order,” Journal of Mathematical Inequalities, vol. 10, no. 1, pp. 135–145, 2016. View at Publisher · View at Google Scholar · View at MathSciNet
  18. M. S. Liu, “On a subclass of p-valent close to convex functions of type α and order β,” Journal of Mathematical Study, vol. 30, no. 1, pp. 102–104. View at MathSciNet